Join us   Log in   ijesmj@gmail.com  


INTERNATIONAL JOURNAL OF ENGINEERING, SCIENCE AND - Volume 6, Issue 8, December 2017

Pages: 240-246

Date of Publication: 26-Dec-2017


Print Article   Download XML  Download PDF

Common Coupled Fixed Point Result Using Common E.A Like Property inDislocated Quasi b-Metric Spaces

Author: K.P.R.Rao1, E.Taraka Ramudu

Category: Engineering, Science and Mathematics

Abstract:




In this paper, we prove a common coupled fixed point theorem for four maps satisfying the common E.A.Like property in dislocated quasi b-metric spaces and obtain some corollaries from it. We also provide an example to illustrate our main theorem. Our results generalize and improve some results in existing literature.

Keywords: E.A.Like property; Dislocated quasi b-metric; W-compatible maps.